AllThingsFirstAid.com Over a Decade of Caring to Help You Care
Medi-First® Non Aspirin (Acetaminophen tablets) Compares to Tylenol. Gentle on the stomach. Non-Aspirin relieves headaches, muscular aches, pains and fever. Aspirin-Free. Active ingredient: Acetaminophen 325 mg.
Part Number: MED-80313

Availability: In-stock


Usually ships In 1-3 Business Days
Retail: $16.95
Now Just Your Price: $14.95
You Save: $2.00 (11.8%)
    UPC:

    Quantity: